# SDR REXA2012071901174

- Difficulty date: July 19, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 18,026 hours, 15,547 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT THRUST REVERSER WOULD NOT STOW.  CLEANED STOW AND DEPLOY SWITCH IAW AMM 20-10-00. PERFORMED OPS CHECK IAW AMM 78-30-00. OPS CHECK GOOD NO DEFECT NOTED.
